Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft & Anxiety - Toby, Matt & others, please!

Posted by Julia2 on March 25, 1999, at 1:38:32

In reply to Zoloft & Anxiety - Toby, Matt & others, please!, posted by Paul on March 15, 1999, at 16:19:34

> Approximately two months ago, I experienced a moderate crisis in my life which precipitated an episode of ongoing acute anxiety (not panic). The crisis resolved, but, as has been the case at least five other times in my life, the acute anxiety continued. In the past, the acute symptoms have always resolved within four to six months.
> My family MD initially started me on a very small dose of Zoloft and I worked my way up to 100mg which I have been on for 4 weeks now. I have had only mild side effects including some nervousness and anxiety, a bit of tummy upset, some mild headaches, and a some reduction in libido. Over the course of the last several weeks, there has been a considerable improvement in all my symptoms, although I still experience some mild anxiety and depression. Unfortunately, I can't tell if the improvement is a result of the medication, or the fact that the anxiety is simply running its course, as it always has in the past. In any case, because I continued to have some residual symptoms, my doctor and I decided that I should up the dosage of Zoloft to 150mg, again, on a gradual basis. I began taking 125mg yesterday and throughout the day, I noticed some increase in my anxiety. Again today I took 125mg, and have had more anxiety (not just jitteriness or nervousness) than I have had for some time - very discouraging!!
> If the current increase in the intensity of my anxiety is likely a result of the increase in the Zoloft, I will be greatly relieved and will gladly take a small amount of Klonopin to control the symptom. However, if the acute anxiety is returning on its own, than another strategy will likely need to be taken.
> I have two questions. First, what is the likelihood that an increase from 100 mg to 125 mg of Zoloft could significantly increase the emotional symptoms of my anxiety including increased worry, fear, etc.( I have also experienced an increase in my stomach upset since increasing the dose). Second, does the overall decrease im my symptoms over the last month likely mean I am responding favourably to the Zoloft, or that this episode of anxiety is simply running its course as it always has in the past.
> Thanks to all for your responses.

I don't know your size or body weight and I'm not an expert, but these drugs are so potent it's best to keep the dosages to a minimum. No one can feel like "King of the World" all the time. I find the dosages and combinations touted here rather frightening, but then I'm suffering under the load of 2mg of valium and taking acupuncture for the rest. ButI know from past experience that many of these psychotropics can acutally cause the freaky feelings they're proported to suppress. Stay with the lowest dosage possible -- and feel better!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Julia2 thread:3724